# SDR 95ZZZX2116

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27343
- Make and model: Piper PA-31-350
- Aircraft serial: 317752163
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Nut Missing
- Location: Thermo Bypass
- Part time: 1,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RIGHT ENGINE OIL VERNATHERM  PER LYCOMING SB 518A, FOUND RETAINING NUT MISSING FROM END OF VERNATHERM.  RETAINING NUT WAS RETRIEVED FROM ENGINE OIL COOLER.
